MathSciNet Relay Station
MathSciNet bibliographic data
MR3040360 92D25
Liu, Meng; Wang, Ke Dynamics of a Leslie-Gower Holling-type II predator-prey system with Lévy jumps. Nonlinear Anal. 85 (2013), 204–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement